Loading
รศ.ดร. นรากร คณาศรี

รศ.ดร. นรากร คณาศรี

ภาควิชาคณิตศาสตร์,
คณะวิทยาศาสตร์,
มหาวิทยาลัยขอนแก่น
23566524900: H-INDEX 2

บทความ

TCI อ้างอิงจาก http://www.tci-thaijo.org/

0

SCOPUS

0

PUBMED

0

ISI

0

TCI

Title Author Year SCOPUS PUBMED ISI TCI
1. A characterization of rational numbers by p-adic Sylvester series expansions Kanasri, N.R. 2007
2. Alternating sel series expansion and generalized model construction for the real number system via alternating series Kanasri, N.R.
Singthongla, P.
2014
3. SEL series expansion and generalized model construction for the real number system via series of rationals Singthongla, P.
Kanasri, N.R.
2014
4. Some quadratic irrationals with explicit continued fraction and Engel series expansions Narakorn Rompurk Kanasri
Vichian Laohakosol
Tawat Changphas
2015
5. Prime elements and irreducible polynomials over some imaginary quadratic fields Patiwat Singthongla
Narakorn Rompurk Kanasri
Vichian Laohakosol
2017
6. Bounds on the lengths of certain series expansions Kanasri, N.R. 2018
7. Characterizations of rational numbers by SEL series and alternating SEL series expansions Kanasri, N.R.
Singthongla, P.
2018
8. GENERALIZATIONS OF NUMBER-THEORETIC SUMS Kanasri, N.R. 2019
9. The depth of continued fraction expansion for some classes of rational functions Kanasri, N.R. 2020
Count 9 0 5 0

Title Authors Year Publication name Cited count
< 2015 2016 2017 2018 2019 2020 รวม
1. A characterization of rational numbers by p-adic Sylvester series expansions Kanasri, N.R. 2007 Acta Arithmetica
4 (130), pp. 389-402
2. Alternating sel series expansion and generalized model construction for the real number system via alternating series Kanasri, N.R.
Singthongla, P.
2014 Far East Journal of Mathematical Sciences
2 (94), pp. 129-147
3. SEL series expansion and generalized model construction for the real number system via series of rationals Singthongla, P.
Kanasri, N.R.
2014 International Journal of Mathematics and Mathematical Sciences
(2014), pp.
4. Some quadratic irrationals with explicit continued fraction and Engel series expansions Kanasri, N.R.
Changphas, T.
2015 Studia Scientiarum Mathematicarum Hungarica
3 (52), pp. 316-336
5. Prime elements and irreducible polynomials over some imaginary quadratic fields Singthongla, P.
Kanasri, N.R.
2017 Kyungpook Mathematical Journal
4 (57), pp. 581-600
6. Bounds on the lengths of certain series expansions Kanasri, N.R. 2018 Journal of Physics: Conference Series
1 (1132), pp.
7. Characterizations of rational numbers by SEL series and alternating SEL series expansions Kanasri, N.R.
Singthongla, P.
2018 Songklanakarin Journal of Science and Technology
4 (40), pp. 743-751
8. Generalizations of number-theoretic sums Kanasri, N.R. 2019 Communications of the Korean Mathematical Society
4 (34), pp. 1105-1115
9. The depth of continued fraction expansion for some classes of rational functions Kanasri, N.R. 2020 Asian-European Journal of Mathematics
(), pp.

Title Authors Year Journal title

Title Authors Year Journal title Cited count
< 2015 2016 2017 2018 2019 2020 รวม
1. A characterization of rational numbers by p-adic Sylvester series expansions Vichian Laohakosol
Narakorn Rompurk Kanasri
2007 ACTA ARITHMETICA
4.0 (130.0), pp. 389.0-402.0
2 0 0 0 0 0 2
2. SOME QUADRATIC IRRATIONALS WITH EXPLICIT CONTINUED FRACTION AND ENGEL SERIES EXPANSIONS Narakorn Rompurk Kanasri
Vichian Laohakosol
Tawat Changphas
2015 STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
3.0 (52.0), pp. 316.0-336.0
0 0 0 0 0 0 0
3. Prime Elements and Irreducible Polynomials over Some Imaginary Quadratic Fields Patiwat Singthongla
Narakorn Rompurk Kanasri
Vichian Laohakosol
2017 KYUNGPOOK MATHEMATICAL JOURNAL
4.0 (57.0), pp. 581.0-600.0
2 0 0 0 0 0 2
4. Bounds on the lengths of certain series expansions Yanapat Tongron
Narakorn Rompurk Kanasri
Vichian Laohakosol
2018 3RD INTERNATIONAL CONFERENCE ON MATHEMATICAL SCIENCES AND STATISTICS
(1132.0), pp.
0 0 0 0 0 0 0
5. GENERALIZATIONS OF NUMBER-THEORETIC SUMS Narakorn Rompurk Kanasri
Patchara Pornsurat
Yanapat Tongron
2019 COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
4.0 (34.0), pp. 1105.0-1115.0
0 0 0 0 0 0 0

Title Authors Year Journal title

ชื่อโครงการ Authors ประเภทโครงการ ปีงบประมาณ ทุนวิจับ

0.06333494186401367